| Model Number |
03.100.112 |
| Medical Device Problem Codes |
Crack (1135); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on an unknown date, unable to sterilize/assemble the malleable retractor.Chipping and cracking on instruments.Unable to use.This complaint involves ten(10) devices.This report is for (1) aluminum spoon retractor large this is report 8 of 10 for complaint (b)(4).
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional narrative: complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.